Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Compatible systems and ramification 期刊论文
COMPOSITIO MATHEMATICA, 2019, 卷号: 155, 期号: 12, 页码: 2334-2353
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
l-independence  integrality  valuative criterion  local field  wild ramification  
Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields 期刊论文
COMPOSITIO MATHEMATICA, 2017, 卷号: 153, 期号: 12, 页码: 2482-2533
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
ergodic measures  random matrices  non-Archimedean locally compact fields  Vershik-Kerov ergodic method  Ismagilov-Olshanski multiplicativity  orbital integrals  inductively compact groups  
Brauer-Manin obstruction for integral points of homogeneous spaces and representation by integral quadratic forms 期刊论文
COMPOSITIO MATHEMATICA, 2009, 卷号: 145, 期号: 2, 页码: 309-363
Authors:  Colliot-Thelene, Jean-Louis;  Xu, Fei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
integral quadratic forms  integral points  Hasse principle  Brauer-Manin obstruction  spinor exceptions  homogeneous spaces of linear algebraic groups  Galois colloniology  
Matrix coefficients of cohomologically induced representations 期刊论文
COMPOSITIO MATHEMATICA, 2007, 卷号: 143, 期号: 1, 页码: 201-221
Authors:  Sun, Binyong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
matrix coefficient  cohomological induction  bottom layer  real reductive group  
A unified formula for Steenrod operations in flag manifolds 期刊论文
COMPOSITIO MATHEMATICA, 2007, 卷号: 143, 期号: 1, 页码: 257-270
Authors:  Duan, Haibao;  Zhao, Xuezhi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Steenrod operations  flag manifolds  Schubert cells  Cartan numbers  
On representations of spinor genera 期刊论文
COMPOSITIO MATHEMATICA, 2004, 卷号: 140, 期号: 2, 页码: 287-300
Authors:  Chan, WK;  Xu, F
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
spinor genera  representation mass  Hardy-Littlewood varieties  
Self-maps of the Grassmannian of complex structures - Dedicated to Professor Boju Jiang on his 65th birthday 期刊论文
COMPOSITIO MATHEMATICA, 2002, 卷号: 132, 期号: 2, 页码: 159-175
Authors:  Duan, HB
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
cohomology ring  complex structures  flag manifolds  
A characterization of minimal Legendrian submanifolds in S2n+1 期刊论文
COMPOSITIO MATHEMATICA, 2001, 卷号: 129, 期号: 1, 页码: 87-93
Authors:  Le, HV;  Wang, GF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimal Legendrian submanifolds  special Lagrangian cones  
Remarks on semistability of G-bundles in positive characteristic 期刊论文
COMPOSITIO MATHEMATICA, 1999, 卷号: 119, 期号: 1, 页码: 41-52
Authors:  Sun, X
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
G-bundle  strong semistability  Frobenius  canonical reduction  
COMPOSITIO MATHEMATICA, 1989, 卷号: 70, 期号: 1, 页码: 27-49
Authors:  XU, MW
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30